Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 513189, 7 pages
http://dx.doi.org/10.1155/2012/513189
Research Article

On a Third-Order Three-Point Boundary Value Problem

1Laboratory of Advanced Materials, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria
2Laboratory LASEA, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Received 28 March 2012; Accepted 3 June 2012

Academic Editor: Rodica Costin

Copyright © 2012 A. Guezane-Lakoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Guezane-Lakoud and S. Kelaiaia, “Solvability of a nonlinear boundary value problem,” The Journal of Nonlinear Sciences and Applications, vol. 4, no. 4, pp. 247–261, 2011. View at Google Scholar
  2. J. R. Graef and B. Yang, “Positive solutions of a nonlinear third order eigenvalue problem,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 97–110, 2006. View at Google Scholar · View at Zentralblatt MATH
  3. J. R. Graef and B. Yang, “Existence and nonexistence of positive solutions of a nonlinear third order boundary value problem,” in The 8th Colloquium on the Qualitative Theory of Differential Equations, vol. 8 of Proceedings of The 8th Colloquium on the Qualitative Theory of Differential Equations, no. 9, pp. 1–13, Electronic Journal of Qualitative Theory of Differential Equations, Szeged, Hungary, 2008. View at Google Scholar · View at Zentralblatt MATH
  4. L.-J. Guo, J.-P. Sun, and Y.-H. Zhao, “Existence of positive solutions for nonlinear third-order three-point boundary value problems,” Nonlinear Analysis, vol. 68, no. 10, pp. 3151–3158, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Hopkins and N. Kosmatov, “Third-order boundary value problems with sign-changing solutions,” Nonlinear Analysis, vol. 67, no. 1, pp. 126–137, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Sun, “Positive solutions of singular third-order three-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 589–603, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. R. Anderson, “Green's function for a third-order generalized right focal problem,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, vol. 436 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at Zentralblatt MATH
  9. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998.
  10. R. Ma, “A survey on nonlocal boundary value problems,” Applied Mathematics E-Notes, vol. 7, pp. 257–279, 2007. View at Google Scholar · View at Zentralblatt MATH
  11. D. R. Anderson and J. M. Davis, “Multiple solutions and eigenvalues for third-order right focal boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 267, no. 1, pp. 135–157, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. Anderson and R. Avery, “Multiple positive solutions to third-order discrete focal boundary value problem,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 333–340, 2001. View at Google Scholar
  13. S. Li, “Positive solutions of nonlinear singular third-order two-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 413–425, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.